On the conservation law for the Kerr space
Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 355-358
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_2_a25,
author = {I. G. Fikhtengol'ts},
title = {On the conservation law for the {Kerr} space},
journal = {Doklady Akademii Nauk},
pages = {355--358},
year = {1991},
volume = {317},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a25/}
}
I. G. Fikhtengol'ts. On the conservation law for the Kerr space. Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 355-358. http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a25/